# SDR USAA920081605

- Difficulty date: August 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C10853057/002  LEVEL 2 EXFOLIATION CORROSION ON STUB STRINGER AT BS 1008, S27R.  REPLACED STUB STRINGER AT BS 1008, S27R IAW B737 SRM 51-10-02 & SRM 51-40.
